# SDR AALA2020082079009

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 20,307 hours, 5,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY DECLARED - SHORTLY AFTER TAKE-OFF, FORWARD CARGO DOOR INDICATION ON ECAM (REPEAT ISSUE).  RETURNED TO DEPARTURE STATION, OVERWEIGHT LANDING WITHOUT FURTHER INCIDENT.  CHECKED FORWARD CARGO DOOR, VERIFIED CLOSED AND LOCKED.   APPROVED, FORWARD CARGO DOOR. OK FOR SERVICE.  REMOVED AND REPLACED FORWARD CARGO DOOR PROXIMITY SENSOR (30WV) PER AMM 52-71-00, AND ACCOMPLISHED ADJUSTMENT OF SENSOR, OPERATIONAL CHECK GOOD, BITE CHECK - NO FAULTS.
